Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

News
The deadline for the annual report 2015 is January 31st, 2016

Zurich Open Repository and Archive

Maintenance: Tuesday, 16.2.2015, 06:00-08:00

Maintenance work on various system components of ZORA. During this time there will be a brief unavailability for about 1 hour. Please be patient.

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23173

Barbour, A D (1975). Limit theorems for processes such as the Markov branching process. Journal of Applied Probability, 12:289-297.

[img] PDF - Registered users only
275kB
View at publisher

Citations

Altmetrics

Downloads

0 downloads since deposited on 04 Nov 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1975
Deposited On:04 Nov 2009 10:01
Last Modified:29 Nov 2013 18:58
Publisher:Applied Probability Trust
ISSN:0021-9002
Publisher DOI:10.2307/3212442

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page